MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. PERFIX LIGHT PLUG; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. PERFIX LIGHT PLUG; SURGICAL MESH
Catalog Number 0117070
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported the sample is not available for return.It was reported that the issue presented after opening the package.Without having the sample there is no way of knowing what type of foreign material is being alleged and whether it was present prior to opening or if it may have been introduced to the product/package after being opened by the user.The information provided is limited and did not include contact information, therefore we are unable to request addition details.With the information provided, no conclusion can be made.A review of the manufacturing records was performed and found that the lot was manufactured to specification.To date this is the only reported complaint for this production lot of 525 units released for distribution in january, 2018.Not returned.
 
Event or Problem Description
The following was reported to davol by the (b)(6) center: it was reported that on (b)(6) 2019 a foreign material was found after opening the perfix light plug package.As reported the problem was noted out of the package and the device was not used to treat the patient.There was no patient injury reported.As reported the sample is not available for return.

Brand Name
PERFIX LIGHT PLUG
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key8666929
Report Number1213643-2019-04617
Device Sequence Number2292897
Product Code FTL
UDI-Device Identifier00801741030963
UDI-Public(01)00801741030963
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K092032
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2022
Device Catalogue Number0117070
Device Lot NumberHUBX1664
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2019
Initial Report FDA Received Date06/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1